Cookies?
Library Header Image
LSE Research Online LSE Library Services

The asymptotic distribution of nonparametric estimates of the Lyapunov exponent for stochastic time series

Whang, YJ and Linton, Oliver (1999) The asymptotic distribution of nonparametric estimates of the Lyapunov exponent for stochastic time series. Journal of Econometrics, 91 (1). pp. 1-42. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Jun 2020 00:39
URI: http://eprints.lse.ac.uk/id/eprint/1586

Actions (login required)

View Item View Item